Having spina bifida and MRSA infection. What should I do to strengthen my immune system?
User rating for this question
HiI have spina bifida and got Mrsa a few years ago since then I'm always sick and end up taking anti biotics at this stage I don't know what to do to get my immune system strong again,can you please give some advice
Posted Mon, 2 Dec 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 3 hours later
Brief Answer: Meningocele in Spina Bifida is prone to infection Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Myelomeningocele associated with Spina Bifida is prone to recurrent infection(Meningitis). MRSA infection is associated with invasive procedures like surgeries, intravenous tubings etc.. So if recurrent infection is due to birth defects than surgery of the defect is the choice of treatment to prevent infection. The source of the infection like intravenous tubing, artificial limbs if any should be disinfected. MRSA infection can not be contained by the immune system of the body because they are resistant bacterias and as to be treated with antibiotics. My advice to boost the immune system of the body is as follows Maintain good personal hygiene. Add vitamin supplements. Intake of foods rich in anti oxidants like green tea, fruits, dry fruits and nuts. Have a good quality of sleep. Lead a stress free life. Hope the answer helps you. Let me know if the is any clarification. Regards..
People also viewed
- Is red, irritated eyes a side effect of avelox i.v.?
- Mrsa infection on labia majora
- Naphazoline hydrochloride bad eyes
- What is mrsa infection
- Mrsa infection inside the penis
- Is nausea and vomiting a side effect of balsalazide?
- Newborns farts that smell really bad
- Mrsa infection on fingernail
- Is fruit-like breath odor a side effect of cellcept?
- Throat hurts really bad face hurts
- What causes mrsa infection
- Eyelids are swollen worried bad gas
- Bad smell from pores on face
- Is shortness of breath a side effect of atacand hct?
- What are the side effects of bromocriptine mesylate?